# SDR CA000719030

- Difficulty date: June 7, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 7,450 hours
- Engine: Pwa PT6A28
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: 131823E4
- Condition: Failed
- Location: Eva Tubing Clamp
- Component: Eva Tubing Clamp
- Stage of operation: CR
- How discovered: V
- Nature of condition: I
- Precautionary procedure: A, E

## Discrepancy

(CAN) DURING A COMPANY TRAINING FLIGHT, THE LT BLEED AIR FAIL ANNUNCIATOR LIGHT (RED) ILLUMINATED. A S PER PROCEDURES, THE LT BLEED AIR SWITCH WAS SELECTED TO THE OFF POSITION.  A VISUAL MEANS TO ASCERTAIN THE VALVE IS WORKING IS WHEN SELECTED TO OFF, A SLIGHT RISE IN TQ OCCURS. THE CREW WAS UNCERTAIN THAT THE VALVE WAS OPERATIONAL AND THUS THEY COMPLETED A PRECAUTIONARY ENGINE SHUTDOWN.  UPON INSPECTION IN THE HANGAR, NOTED THE EVA TUBING HAD SOMEHOW BECOME DISCONNECTED FROM THE EVA TUBING SUPPLY MANIFOLD, REDUCING PRESS TO ZERO AND ACTIVATING THE ANNUNCIATOR LAMP.  THE LINE WAS RE-SECURED.  THE BLEED AIR SHUT-OFF VALVE (LT) WAS ALSO TESTED AND FOUND TO BE FUNCTIONING PROPERLY.
